# SDR HYIA20140624002

- Difficulty date: June 23, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N4652N
- Make and model: Cessna 402C
- Aircraft serial: 402C0011
- Aircraft time: 24,541 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 52111732
- Condition: Cracked
- Location: Fuselage
- Part time: 24,541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, MULTIPLE WEB FLANGE CRACKS WERE FOUND AT AFT FUSELAGE CARRY THROUGH SPAR ASSEMBLY PN 5211173-2 AT CTR UPPER SECTION FWD & AFT WEBS.  THIS DAMAGE AREA DIRECTLY CORRESPONDS TO CTR CABIN FLOORBOARD AREA & IS PRONE TO DAMAGE AS PAXS & CREWS WALK BACK & FORTH THROUGH CABIN AREA.  THIS DAMAGE WILL BE REPAIRED IAW WITH REPAIR DEFINITION SUPPLIED & SUBSTANTIATED BY DER FIRM.  A SUPPLEMENT TO THIS SDR HAS BEEN SUBMITTED TO FURTHER ILLUSTRATE DAMAGE POINTS.
